MathSciNet Relay Station
MathSciNet bibliographic data
MR902549 34A20 (30D15 34A30 34C11)
Bernal, Luis G. On growth $k$-order of solutions of a complex homogeneous linear differential equation. Proc. Amer. Math. Soc. 101 (1987), no. 2, 317–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement